Search Results

There are 31794 results for: content related to: Nonblocking multirate log 2 ( N , m , p ) switching networks with multicast connections

  1. Parametric maximum flow methods for minimax approximation of target quotas in biproportional apportionment

    Networks

    Volume 59, Issue 2, March 2012, Pages: 191–208, Paolo Serafini and Bruno Simeone

    Article first published online : 25 MAR 2011, DOI: 10.1002/net.20434

  2. Tolerant identification with Euclidean balls

    Networks

    Volume 61, Issue 3, May 2013, Pages: 212–225, Ville Junnila, Tero Laihonen and Aline Parreau

    Article first published online : 18 JUL 2012, DOI: 10.1002/net.21472

  3. Optimal online ring routing

    Networks

    Volume 57, Issue 2, March 2011, Pages: 187–197, Jessen T. Havill and Kevin R. Hutson

    Article first published online : 30 JUL 2010, DOI: 10.1002/net.20400

  4. Uncertainty feature optimization: An implicit paradigm for problems with noisy data

    Networks

    Volume 57, Issue 3, May 2011, Pages: 270–284, Niklaus Eggenberg, Matteo Salani and Michel Bierlaire

    Article first published online : 3 FEB 2011, DOI: 10.1002/net.20428

  5. Locating median paths on connected outerplanar graphs

    Networks

    Volume 57, Issue 3, May 2011, Pages: 294–307, Isabella Lari, Federica Ricca, Andrea Scozzari and Ronald I. Becker

    Article first published online : 25 MAR 2011, DOI: 10.1002/net.20426

  6. Network flow methods for electoral systems

    Networks

    Volume 59, Issue 1, January 2012, Pages: 73–88, Friedrich Pukelsheim, Federica Ricca, Bruno Simeone, Andrea Scozzari and Paolo Serafini

    Article first published online : 25 NOV 2011, DOI: 10.1002/net.20480

  7. Generalized network design polyhedra

    Networks

    Volume 58, Issue 2, September 2011, Pages: 125–136, Corinne Feremans, Martine Labbé, Adam N. Letchford and Juan-José Salazar-González

    Article first published online : 2 AUG 2011, DOI: 10.1002/net.20455

  8. Cover inequalities for robust knapsack sets—Application to the robust bandwidth packing problem

    Networks

    Volume 59, Issue 1, January 2012, Pages: 59–72, Olivier Klopfenstein and Dritan Nace

    Article first published online : 1 DEC 2011, DOI: 10.1002/net.20488

  9. Survivability in hierarchical telecommunications networks

    Networks

    Volume 59, Issue 1, January 2012, Pages: 37–58, Pierre Fouilhoux, Oya Ekin Karasan, A. Ridha Mahjoub, Onur Özkök and Hande Yaman

    Article first published online : 25 NOV 2011, DOI: 10.1002/net.20479

  10. Finding integer efficient solutions for multiple objective network programming problems

    Networks

    Volume 57, Issue 4, July 2011, Pages: 362–375, Minghe Sun

    Article first published online : 1 OCT 2010, DOI: 10.1002/net.20407

  11. Graph labelings derived from models in distributed computing: A complete complexity classification

    Networks

    Volume 58, Issue 3, October 2011, Pages: 207–231, Jérémie Chalopin and Daniël Paulusma

    Article first published online : 10 MAR 2011, DOI: 10.1002/net.20432

  12. On large (Δ, D, D, 1)-graphs

    Networks

    Volume 57, Issue 4, July 2011, Pages: 316–327, J. Gómez, J. Fàbrega and J.L.A. Yebra

    Article first published online : 18 AUG 2010, DOI: 10.1002/net.20401

  13. Edge-superconnectivity of semiregular cages with odd girth

    Networks

    Volume 58, Issue 3, October 2011, Pages: 201–206, C. Balbuena, D. González-moreno and J. Salas

    Article first published online : 10 MAR 2011, DOI: 10.1002/net.20431

  14. Traffic grooming in bidirectional WDM ring networks

    Networks

    Volume 58, Issue 1, August 2011, Pages: 20–35, Jean-Claude Bermond, Xavier Muñoz and Ignasi Sau

    Article first published online : 22 DEC 2010, DOI: 10.1002/net.20410

  15. Exact algorithms for the vertex separator problem in graphs

    Networks

    Volume 57, Issue 3, May 2011, Pages: 212–230, Cid C. de Souza and Victor F. Cavalcante

    Article first published online : 17 MAR 2011, DOI: 10.1002/net.20420

  16. Constructions of small regular bipartite graphs of girth 6

    Networks

    Volume 57, Issue 2, March 2011, Pages: 121–127, G. Araujo-Pardo and Camino Balbuena

    Article first published online : 29 JUN 2010, DOI: 10.1002/net.20392

  17. A note on Steiner tree games

    Networks

    Volume 59, Issue 2, March 2012, Pages: 215–225, Darko Skorin-Kapov and Jadranka Skorin-Kapov

    Article first published online : 17 MAR 2011, DOI: 10.1002/net.20436

  18. On cut-based inequalities for capacitated network design polyhedra

    Networks

    Volume 57, Issue 2, March 2011, Pages: 141–156, Christian Raack, Arie M.C.A. Koster, Sebastian Orlowski and Roland Wessäly

    Article first published online : 30 JUN 2010, DOI: 10.1002/net.20395

  19. Approximation of a batch consolidation problem

    Networks

    Volume 58, Issue 1, August 2011, Pages: 12–19, Junho Chang, Soo Y. Chang, Sung-Pil Hong, Yun-Hong Min and Myoung-Ju Park

    Article first published online : 1 OCT 2010, DOI: 10.1002/net.20409

  20. Coverings and matchings in r-partite hypergraphs

    Networks

    Volume 59, Issue 4, July 2012, Pages: 400–410, Douglas S. Altner and J. Paul Brooks

    Article first published online : 27 MAR 2012, DOI: 10.1002/net.20459